# SDR UIEA200300063

- Difficulty date: November 13, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Engine: Ge CF680C2*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

GT840 TLV/AMS OUTFLOW VALVE MESSAGE: OUTFLOW VALVE R ON TAXI OUT FOR TAKEOFF.  ACCOMPLISHED CMC GROUND TEST.  SYSTEM PASSED, ADVISORY MESSAGE CLEARED.  SYSTEM OPERATION OK.
